# SDR SIMA20150604012

- Difficulty date: June 4, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 38,484 hours, 35,038 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ELEC CONNECTOR ON LT EMER LIGHT ON ACFT UNDER FWD FUSELAGE FAIRING.  R & R ELEC CONNECTOR FOR LT EMER LIGHT ON ACFT UNDER FWD FUSELAGE FAIRING P08561 IAW SWPM 20-50-01.
